# SDR FDEA202009302365

- Difficulty date: September 30, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N880FD
- Make and model: Boeing 777F28
- Aircraft serial: 32967
- Aircraft time: 40,908 hours, 6,423 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 285W0955102
- Part serial: D07087
- Condition: Corroded
- Location: Epas
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS 880 52-20 1013 30SEP20 MEM.  L1 EPAS BATTERY UNIT TERMINALS ARE CORRODED.  FACT 30SEP20 21:38 MEM 0000086819 STEVENSON, BRIAN A-30-SEP-2020 14:10.  REPLACED L1 DOOR EPAS BATTERY PACK, REF B777 AMM 52-11-20-4-2.  OPS CHECK GOOD.  REMOVAL AND INSTALATION DONE ON B CHECK WORK ORDER 78629 NR 3.  PART NUMBER INSTALLED IS 285W0955-102 REMOVED PART NUMBER 285W0955-102 S/N D07087.
